# SDR SWAA011975

- Difficulty date: July 11, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 51,987 hours, 51,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 48763
- Condition: Erratic
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EXIT LIGHT WOULD NOT EXTINGUISH.                                 R&R BATTERY PACK PER MM.
